| Model Number |
4540050-02 |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/16/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical, inc.Internal report (b)(4): the complaint is still under investigation.A follow-up report will be provided, as soon as investigation has been completed.
Event or Problem Description
As reported by the user facility: overinfusion.Patient stated that the device infused in between 20-30 minutes.Clinical pharmacist did verify that her house temperature was set at 68 degrees and she was not sitting under blankets or hanging it up high to infuse.I have included my answers in red below.The medication infusing at the time was vancomycin 1500 mg/250 ml in ns in the 250 ml device.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) sample was provided for further evaluation.The flow rate of the pump was tested.The flow rate of the used sample is within the specification.The reported defect was not confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.